Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 45, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 10, 2014, 3:31 AM EST. It took effect at Nov 10, 2014, 10:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2014, 3:31 AM EST (08:31 UTC)
- In effect from
- Nov 10, 2014, 10:00 PM EST
- Expired
- Nov 12, 2014, 10:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
726 WHUS72 KMLB 100831 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 331 AM EST MON NOV 10 2014 AMZ555-575-110930- /O.NEW.KMLB.SC.Y.0045.141111T0900Z-141112T0400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 331 AM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 11 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 11 PM EST TUESDAY. * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT AND TUESDAY WITH SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-570-572-110930- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141112T0400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 331 AM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST TUESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT AND EARLY TUESDAY WITH SEAS BUILDING TO 7 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
930 WHUS72 KMLB 102120 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 420 PM EST MON NOV 10 2014 AMZ555-102230- /O.CAN.KMLB.SC.Y.0045.141111T0900Z-141112T0400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 420 PM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE SMALL CRAFT ADVISORY. THE STORM SYSTEM NORTHEAST OF CAPE CANAVERAL WILL DRIFT NORTHEAST THROUGH THE NIGHT...ALLOWING NORTHWEST WINDS TO DIMINISH. EVEN SO... THE OFFSHORE COMPONENT WILL GENERATE ROUGH SHORT PERIOD SEAS OVER THE NEARSHORE WATERS SOUTH OF SEBASTIAN INLET. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ550-552-111600- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141111T1600Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 420 PM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST TUESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS BETWEEN 20 TO 25 KNOTS WILL PREVAIL THROUGH LATE TUESDAY MORNING WITH OCCASIONAL GUSTS TO GALE FORCE. SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-111600- /O.EXT.KMLB.SC.Y.0045.141111T0300Z-141112T0400Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 420 PM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 11 PM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT AND INTO TUESDAY WITH SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-111600- /O.CON.KMLB.SC.Y.0044.000000T0000Z-141112T0400Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 420 PM EST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST TUESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS BETWEEN 20 TO 25 KNOTS WILL PREVAIL THROUGH LATE TUESDAY MORNING WITH OCCASIONAL GUSTS TO GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
302 WHUS72 KMLB 110909 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 409 AM EST TUE NOV 11 2014 AMZ550-552-112000- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141111T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 409 AM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS TO 20 KNOTS ARE EXPECTED INTO EARLY AFTERNOON. SEAS 4 TO 5 FEET NEAR SHORE TO AROUND 7 FEET AT 20 NAUTICAL MILES OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-112000- /O.EXT.KMLB.SC.Y.0045.000000T0000Z-141112T0900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 409 AM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 KNOTS WITH SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-112000- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141112T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 409 AM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS 20 KNOTS. SEAS BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
589 WHUS72 KMLB 112012 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 312 PM EST TUE NOV 11 2014 AMZ550-552-112115- /O.EXP.KMLB.SC.Y.0044.000000T0000Z-141111T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 312 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... HOWEVER EAST WINDS BETWEEN 15 TO 20 KNOTS AND SEAS TO 6 FEET WILL CONTINUE TO PRODUCE POOR BOATING CONDITIONS SOUTH OF THE VOLUSIA- BREVARD COUNTY LINE. SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ575-120415- /O.CON.KMLB.SC.Y.0045.000000T0000Z-141112T0900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 312 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 KNOTS WITH SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-120415- /O.CON.KMLB.SC.Y.0044.000000T0000Z-141112T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 312 PM EST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND SEAS...NORTH TO NORTHWEST WINDS 20 KNOTS. SEAS BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
968 WHUS72 KMLB 120854 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 354 AM EST WED NOV 12 2014 AMZ575-121500- /O.EXT.KMLB.SC.Y.0045.000000T0000Z-141112T1500Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 354 AM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS WITH SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-121500- /O.EXT.KMLB.SC.Y.0044.000000T0000Z-141112T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 354 AM EST WED NOV 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS WITH SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 3:27 AM EST, 4 minutes earlier.
Area forecast discussion, Nov 10, 3:27 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
327 AM EST MON NOV 10 2014
.DISCUSSION...
...MARINE CONDITIONS ACROSS THE ATLANTIC WILL BECOME HAZARDOUS INTO
TONIGHT AND TUESDAY...
TODAY...AN ELONGATED UPPER LOW ACROSS THE APALACHEE BAY INTO THE
GULF OF MEXICO THIS MORNING WILL MOVE EASTWARD INTO THIS AFTERNOON
TOWARD CENTRAL FL WITH LOW PRESSURE DEVELOPING AND DEEPENING SOME
OFFSHORE VOLUSIA COUNTY/NE FL. AS THE MID-UPR LEVEL LOW MOVES
EASTWARD OVER E CENTRAL FL BY EARLY AFTERNOON COLD MID LEVEL
TEMPERATURES AT 500 MBS FROM -15 TO -17 DEGS C AND MODEST BOUNDARY
LAYER WARMING ALONG WITH CAPE INCREASING TO 500-800 J/KG SHOULD
SUPPORT SCATTERED SHOWER DEVELOPMENT AND POSSIBLY ISOLATED LIGHTNING
STORMS UNDERNEATH THE UPPER LOW THIS AFTERNOON. LOW LVL NE FLOW
BEHIND THE SURFACE LOW WILL FOCUS SHOWERS FROM THE ATLANTIC MOVING
ONSHORE ACROSS VOLUSIA COUNTY THIS MORNING AND THEN SHOULD SEE
ADDITIONAL CONVECTIVE DEVELOPMENT INLAND TO THE ORLANDO METRO AREA
BY THIS AFTERNOON. FOR THIS MORNING SHOWER BAND AFFECTING THE
TREASURE COAST SHOULD SHIFT EASTWARD INTO THE ATLANTIC BY MID DAY.
MOSTLY CLOUDY SKIES THIS MORNING SHOULD IMPROVE ACROSS FAR SRN
SECTIONS THIS AFTERNOON AS A MID LVL DRY SLOT WORKS IT WAY IN ACROSS
THE SRN PENINSULA. HIGHS MAINLY IN THE MID 70S TO SOME UPPER 70S FAR
SRN SECTIONS.
TONIGHT...THE MID LAYER CLOSED LOW SHOULD STACK OVER THE SFC LOW
PRESSURE OFF THE NE FL COAST AND STILL BRING SOME SHOWER ACTIVITY
ACROSS NRN COASTAL AREAS INTO THE EVENING HOURS. AFTER
MIDNIGHT...SHOWERS WRAPPING AROUND THE LOW SHOULD NUDGE FARTHER
EASTWARD OUT OVER THE ATLANTIC WATERS WITH LOW LVL WINDS BECOMING NW
AS THE LOW BEGINS TO PULL AWAY. LOWS IN THE MID-UPPER 50S INTERIOR
TO AROUND 60 NEAR THE COAST.
TUE-THU...UPPER LEVEL LOW AND COINCIDENT SURFACE LOW WILL CONTINUE
TO MEANDER SLOWLY AWAY FROM THE EAST FLORIDA COAST THROUGH THE DAY
ON TUESDAY...FINALLY MOVING FAR ENOUGH OUT TO SEA TO END EVEN
ATLANTIC SHOWERS ACTIVITY BY TUES NIGHT. WEAK SURFACE HIGH BUILDS
INTO THE STATE FROM THE GULF OF MEXICO ON WEDNESDAY...REINFORCED ON
THURSDAY BY THE STRONG HIGH SPILLING INTO THE CENTRAL US.
SURFACE HIGH AND RIDGING ALOFT WILL BRING IN DRY NORTHERLY FLOW FOR
WED AND THURS. COLD AIR ADVECTION DOESN'T LOOK SIGNIFICANT...BUT
WILL BE ENOUGH TO HOLD HIGH TEMPS ON ALL THREE DAYS AROUND NORMAL IN
THE MID-UPPER 70S DURING THE DAY. LOWS GENERALLY IN THE MID-UPPER
50S...WITH A FEW LOW 50S IN COLDER SPOTS AND LOW 60S ALONG THE
IMMEDIATE TREASURE COAST.
FRI-SUN...POLAR SURFACE HIGH AND AIRMASS THAT WILL BE AFFECTING
PORTIONS OF THE MIDWEST AND OHIO VALLEY WILL NOT MAKE IT TO CENTRAL
FL AS RISING MID LVL HEIGHTS INTO THE WEEKEND AND DEVELOPING ONSHORE
FLOW WILL DEFLECT THE AIRMASS FURTHER EAST. SURFACE LOW DEVELOPS OFF
THE MID-ATLANTIC/NE US COAST ON FRIDAY AHEAD OF STRONG TROUGH AND
LOW SWINGING THROUGH THE NORTHERN TIER OF THE US LATE WEEK. THIS
WILL DRAG A WEAK AND MOSTLY DRY FRONT THROUGH THE STATE ON FRIDAY.
FLOW QUICKLY VEERS ONSHORE BEHIND THE BOUNDARY FOR SAT AND SUN AS
THE SURFACE HIGH REACHES THE MID ATLANTIC COAST...WITH THE FLOW
TAPPING INTO THE LEFTOVER MOISTURE FROM THE BOUNDARY AND INTRODUCING
A FEW SHOWERS FOR SAT AND SUN. HOWEVER THE GENERAL CONSENSUS IS THAT
BEST RAIN CHANCES WILL REMAIN OVER THE ATLANTIC FRI NIGHT AND
SAT...WITH A FEW MORE SHOWERS REACHING INLAND ON SUNDAY.
&&
.AVIATION...DEEP LAYER LIFT WITH APPROACHING TROUGH WILL ALLOW FOR
SHOWERS ACROSS SRN COASTAL TERMINALS THIS MORNING. A DEVELOPING SFC
LOW OFFSHORE FROM VOLUSIA COUNTY THIS MORNING WILL ALLOW SHOWERS TO
MOVE ONSHORE IN THE KDAB VCNTY EARLY THIS MORNING. AS UPR LOW
APPROACHES KMCO VCNTY BY 18Z...EXPECT ISOLD-SCT SHRA TO DVLP AND
POSSIBLY AFFECT KMCO-KSFB-KDAB CORRIDOR INTO THE LATE AFTERNOON.
SHRA CHCS SHOULD END BY 00Z AT KMCO BY LINGER INTO THE EVENING HOURS
AT KDAB.
&&
.MARINE...STRENGTHENING N/NW WINDS BEHIND THE DEVELOPING SFC LOW
PRESSURE AREA OFFSHORE WILL PRODUCE ADVISORY CONDITIONS LATER TODAY
INTO TONIGHT ACROSS THE WATERS NORTH OF SEBASTIAN INLET. WILL BEGIN
AN ADVISORY FOR THE SRN WATERS LATE TONIGHT AS STRONGER WINDS REACH
THE TREASURE COAST WATERS BY SUNRISE. SHORT RANGE MODELS ARE IN
BETTER AGREEMENT INDICATING WINDS INCREASING TO 20-25 KNOTS OFFSHORE
TONIGHT WITH SEAS BUILDING UP TO 8 FT IN THE GULF STREAM BY TONIGHT.
TUE-FRI...SURFACE LOW SLOWLY DEEPENING JUST TO THE EAST OVER THE
LOCAL ATLANTIC WILL FINALLY MEANDER FAR ENOUGH NORTH AND EAST OF THE
REGION BY TUES NIGHT TO ALLOW LOCAL PRESSURE GRADIENT TO SLACKEN.
EXPECT NORTH-NORTHWEST WINDS AROUND 20KTS OVER MOST OF THE WATERS
THROUGH LATE TUES NIGHT...THOUGH INITIALLY WINDS MAY BE CLOSER TO
20-25KTS OFFSHORE GIVEN THE PROXIMITY OF THE LOW.
PREVAILING NORTHERLY FLOW CONTINUES THROUGH MID TO LATE WEEK WITH
SPEEDS INITIALLY DECREASING FROM 10-15KTS ON WED TO 5-10KTS ON THURS
AS SURFACE HIGH NOSES INTO THE STATE. BRIEF INCREASE IN
NORTH-NORTHWEST FLOW FRIDAY AFTERNOON WITH PASSAGE OF WEAK FRONTAL
BOUNDARY.
SEAS 4-7FT NEARSHORE AND 6-8FT OFFSHORE ON TUES...SLOWLY SUBSIDING
TO 2-3FT NEARSHORE AND 3-4FT OFFSHORE BY DAYBREAK THU. CHOPPY TO
ROUGH SEAS IN THE GULF STREAM THRU THE WEEK DUE TO THE OPPOSING NRLY
WIND/SRLY CURRENT. WILL KEEP SMALL CRAFT ADVISORY IN PLACE FOR THE
LOCAL ATLANTIC THROUGH TUES EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 74 58 78 54 / 70 50 0 10
MCO 75 57 79 55 / 50 20 0 10
MLB 75 59 78 57 / 60 30 0 10
VRB 76 60 79 57 / 50 20 0 10
LEE 75 56 78 54 / 40 10 0 10
SFB 74 57 80 55 / 50 30 0 10
ORL 75 58 79 57 / 50 20 0 10
FPR 76 60 79 57 / 70 10 0 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 11 PM EST TUESDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 AM TO 11 PM EST TUESDAY FOR COASTAL
WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM
OFFSHORE.
&&
SHORT TERM/AVIATION...VOLKMER
LONG TERM....MOSESHazardous weather outlook, Nov 9, 9:09 PM EST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 909 PM EST SUN NOV 9 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-101100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 909 PM EST SUN NOV 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...OVERNIGHT. .THUNDERSTORM IMPACT... A SLIGHT CHANCE OF LIGHTNING STORMS WILL EXIST OVER THE COASTAL WATERS OVERNIGHT. .WIND AND SEA IMPACT... AN AREA OF LOW PRESSURE DEVELOPING EAST OF CAPE CANAVERAL WILL GENERATE NORTHERLY WINDS UP TO 20 KNOTS WITH SEAS BUILDING UP TO 7 FEET...MAINLY NORTH OF SEBASTIAN INLET. THE OPPOSING WIND AND CURRENT DIRECTIONS WILL PRODUCE VERY STEEP WAVES IN AND NEAR THE GULF STREAM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LINGERING LONG PERIOD EAST TO NORTHEAST SWELLS WILL MAINTAIN A LOW TO MODERATE RISK OF RIP CURRENTS AT THE BEACHES THROUGH MID WEEK. A SLIGHT CHANCE OF LIGHTNING STORMS WILL EXIST OVER THE COASTAL WATERS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SEDLOCK
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 2:49 PM EST | Special Marine Warning | MLB | 116 min | |
| Nov 10, 3:40 PM EST | Areal Flood Advisory | MLB | Volusia | 80 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.